English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18530452      Online Users : 316
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8925

Title: The Study of Abstract Economies with Two Constraint Correspondences
Authors: L. J. Lin;Y.H.Liu
Contributors: 數學系
Keywords: Upper (lower) semicontinity;Transfer-open mappings;Open lower
sections
Date: 2008-04
Issue Date: 2011-05-10T06:50:36Z
Publisher: Springer Verlag
Abstract: We apply the Himmelberg fixed-point theorem to establish existence theorems
of equilibria for generalized abstract economies with two constraint correspondences
in which the strategic spaces may not be compact and the set of players may
not be countable. Our results have applications in other sciences or disciplines (e.g.
game theory, optimization theory and economics) in our subsequent paper.
Relation: Journal of Optimization Theory and Applications, 137(1):41-52
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML642View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback